Jump to content
CrazyBoards.org

Recommended Posts

I am on day 2 of 10mg of Citalopram after 2 weeks of 5mg. I find myself feeling down especially in the mornings. I had a lot of relationship anxiety and some depression which is the reason why I started taking the meds in the first place. At what point does this get better? Is this a side effect? I just want to cry and curl up in a ball. I don't feel this way until I am alone, I feel pretty normal when I am with my partner.

Link to comment
Share on other sites

Yes, this is a common thing when going onto an antidepressant. Avoid anything that might be triggering for you, sad books, music, films, you name it. Do not allow yourself to go there. You should been feeling positive effects of it from two weeks onwards but for some it might take upwards of five but it's usually about three I think.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...